question-icon

Suggest treatment for itchy rashes all over the body while on Clindamycin

default
Posted on Mon, 1 Aug 2016
Question: Hi. My name is XXXXXXX I was in ER last Tuesday with fever and diagnosed with skin infection. They sent me home with Clindamycin. I am allergic to Erythromycin and Vancomycin. I am breaking out in a rash , have itching on my head and ears, rash on arms, etc. Doctor advised me to stop medication. I want to know if I am allergic to these medications, is it likely I am allergic to all "mycins"? What is it I am allergic to?
doctor
Answered by Dr. Iven Romic Rommstein (1 hour later)
Brief Answer:
You are atopic person

Detailed Answer:
Hi and welcome.
no,this mycin isn't something specific and all these 3 antibiotics don't belong to same group. So you are simply person sensitive to antibiotics and we call it atopic people. You should avoid any medications that caused allergic reaction. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13795 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for itchy rashes all over the body while on Clindamycin

Brief Answer: You are atopic person Detailed Answer: Hi and welcome. no,this mycin isn't something specific and all these 3 antibiotics don't belong to same group. So you are simply person sensitive to antibiotics and we call it atopic people. You should avoid any medications that caused allergic reaction. Wish you good health. Regards